Hardy type inequalities for Choquet integrals
Here we present Hardy type integral inequalities for Choquet integrals. These are very general inequalities involving convex and increasing functions. Initially we collect a rich machinery of results about Choquet integrals needed next, and we prove also results of their own merit such as, Choquet-Hölder’s inequalities for more than two functions and a multivariate Choquet-Fubini’s theorem. The main proving tool here is the property of comonotonicity of functions. We finish with independent estimates on left and right Riemann-Liouville-Choquet fractional integrals.
Journal of Computational Analysis and Applications
Anastassiou, G. (2019). Hardy type inequalities for Choquet integrals. Journal of Computational Analysis and Applications, 27 (7), 1173-1189. Retrieved from https://digitalcommons.memphis.edu/facpubs/4867